# SDR FDEA202303310535

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 94,353 hours, 24,050 cycles
- Engine: Ge CF680C2D1F
- Engine time: 75,313 hours, 18,835 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Inoperative
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, K

## Discrepancy

ON APPROACH TO 18R IN MEM, AIRCRAFT WAS STRUCK ON  THE NOSE BY LIGHTNING. SUBSEQUENTLY LOST CONTROL OF  THE NUMBER 2 ENGINE. ATTEMPTED TO TROUBLESHOOT BUT  NO RESPONSE FROM THE ENGINE WITH THROTTLE MOVEMENT.  RAN QRH AND SHUTDOWN ENGINE.  EMERGENCY DECLARED.   R & R ENG 2 EEC.    EEC2A & EEC2B R-T-S PASS.
